Skip to content
My WebMD Sign In, Sign Up

Announcements

Please take some time to click through these links to find out more about our community.

What is a Trigger and When to Trigger a Post
How and Why to Report a Post
Visit our Crisis Assistance Link for resources. For immediate help, call 911 or get to the ER.


Life
avatar
chez1 posted:
I haven't posted here for a while, I do try to answer some posts but I just haven't had the energy.
It is interesting, I have been through this amazing (I use that term loosely) journey over the past few months and many of you have been there with me throughout. I feel so privileged for you all to have become part of my life and me part of yours, even if it is through a computer screen.
I would love to post that all is great in my life and that I am progressing really well and that life is a bed of roses, but sure what is the point in lying! Although it maybe isn't a complete lie. I am still here and risks are beginning to reduce dramatically.
I just get fed up, it is like I take 1 step forward just to fall back 10 (I know you all know what I am talking about). It gets so frustrating and in fact boring. I so want things to change, I want to be able to change my outlook, I want my life back where I am confident, sociable and fun loving.
So I will stop ranting now and send caring thoughts and wishes along with hugs
Chez x
People often say that motivation doesn't last. Well, neither does bathing - that's why we recommend it daily....... Zig Ziglar
Reply
 
avatar
Elizabeth_WebMD_Staff responded:
Hi Chez -

So glad you checked in, you know that no rose colored glasses needed or allowed here.

We want to hear that you are taking steps, albeit small and stumbling, but steps. And we want to hear when you are unable to step forward.

Chez, you always offer excellant sound advice (and humorous when appropriate) and support to those in need. We DO see that confident, sociable, fun loving girl, even when you don't.

Wishing you big study steps this weekend.

Elizabeth
 
avatar
Demons2011 responded:
Chez, I guess I'll have to take off my rose colored glasses about you. I was hoping some of your not being on line was due to improvements happening for you. Sounds like there is some of the good, which makes me feel hopeful it will continue upward.. I understand the 10 steps backward. The tripping and falling on one's booty does get annoying. Not to mention for you ladies, it must get tender as well. After all you're all tender and weak. Like Heck, ( we have to remain polite, mixed company you know) you're one tough lady, which I have learned to respect for the battles you have been fighting. Not to mention the times you have been there for me and others. You know there are a ton of cyber hugs here for you any time you trip a little, or just feel the need for some.

You are appreciated, every time you are on here. Sending a few extra tender hugs - strictly platonic of course for my favorite Scot.
 
avatar
chez1 responded:
Hi Elizabeth and Demons
Thank you for your responses, a bit too kind I think.
I have ditched the rose coloured glasses for the moment and taking each step at a time even though I am finding it all very tedious.
I am holding onto the "one day it will happen" theory and hoping it is soon
People often say that motivation doesn't last. Well, neither does bathing - that's why we recommend it daily....... Zig Ziglar


Featuring Experts

Thomas L. Schwartz, MD, received his medical degree from and completed his residency in adult psychiatry at the State University of New York (SUNY) Up...More

Helpful Tips

Do not change your meds...Expert
without consulting your prescriber. I am very concerned with many, many posts where folks are dropping, lowering, changing their meds ... More
Was this Helpful?
102 of 140 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.